Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is anyone on an antidepressant that HAS NOT caused them to gain weight?

I'm going to the doctor in the morning seeking an anti-depressant, but I won't take one if it will cause me to gain weight. Even 10 pounds is unacceptable. Anyone have one that works that hasn't effected them negatively?

Answer Question
 
caseykassidy

Asked by caseykassidy at 9:40 PM on Jan. 12, 2010 in Health

Level 1 (0 Credits)
Answers (6)
  • zoloft
    mommymeg03

    Answer by mommymeg03 at 9:42 PM on Jan. 12, 2010

  • I was on Zoloft and I actullay lost weight because I didn't want to eat. I now take Xanax for anxiety and panic attacks.
    tyfry7496

    Answer by tyfry7496 at 9:44 PM on Jan. 12, 2010

  • wellbutrin caused me to LOSE about 20 lbs. though I needed to lose more than that.
    ObbyDobbie

    Answer by ObbyDobbie at 9:49 PM on Jan. 12, 2010

  • wellbutrin has been known to supress eating
    Anonymous

    Answer by Anonymous at 9:56 PM on Jan. 12, 2010

  • wellbutrin gave me dizzy spells and anziety attacks.
    Anonymous

    Answer by Anonymous at 10:31 PM on Jan. 12, 2010

  • All SSRIs (zoloft, paxil, prozac, effexor) can cause weight gain.
    Anonymous

    Answer by Anonymous at 1:22 AM on Jan. 13, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN